Go to:
Logótipo
Comuta visibilidade da coluna esquerda
Você está em: Start > Publications > View > Extremal dichotomy for uniformly hyperbolic systems
Publication

Extremal dichotomy for uniformly hyperbolic systems

Title
Extremal dichotomy for uniformly hyperbolic systems
Type
Article in International Scientific Journal
Year
2015
Authors
Maria Pires de Carvalho
(Author)
FCUP
View Personal Page You do not have permissions to view the institutional email. Search for Participant Publications View Authenticus page View ORCID page
Ana Cristina Moreira Freitas
(Author)
FEP
View Personal Page You do not have permissions to view the institutional email. Search for Participant Publications View Authenticus page Without ORCID
Mark Holland
(Author)
Other
The person does not belong to the institution. The person does not belong to the institution. The person does not belong to the institution. Without AUTHENTICUS Without ORCID
Matthew Nicol
(Author)
Other
The person does not belong to the institution. The person does not belong to the institution. The person does not belong to the institution. Without AUTHENTICUS Without ORCID
Journal
Title: Dynamical SystemsImported from Authenticus Search for Journal Publications
Vol. 30 No. 4
Pages: 383-403
ISSN: 1468-9367
Publisher: Taylor & Francis
Indexing
Scientific classification
FOS: Natural sciences > Mathematics
CORDIS: Physical sciences > Mathematics
Other information
Authenticus ID: P-00J-YB0
Language: English
Type (Professor's evaluation): Scientific
Documents
File name Description Size
Cat-map-dichotomy-CFFHN-v4 1196.22 KB
Related Publications

Of the same journal

Weak Gibbs measures and equilibrium states (2020)
Article in International Scientific Journal
Maria Pires de Carvalho; Sebastián A. Pérez
Switching near a network of rotating nodes (2010)
Article in International Scientific Journal
Manuela A D Aguiar; Isabel S Labouriau; Alexandre A P Rodrigues
Stability of quasi-simple heteroclinic cycles (2019)
Article in International Scientific Journal
Garrido da Silva, L; Castro, SBSD
Stability of a heteroclinic network and its cycles: a case study from Boussinesq convection (2019)
Article in International Scientific Journal
Podvigina, O; Castro, SBSD; Isabel S Labouriau
Stability in simple heteroclinic networks in (2014)
Article in International Scientific Journal
Sofia B.S.D. Castro; lohse, a

See all (17)

Recommend this page Top
Copyright 1996-2022 © Reitoria da Universidade do Porto  I Terms and Conditions  I Acessibility  I Index A-Z  I Guest Book
Page created on: 2022-07-06 22:50:20 | Reports Portal